Posted by Jiggitykid on October 6, 2004, at 11:51:02
In reply to Re: effexor withdrawal inevitable;reI found Hope, posted by AIK on October 6, 2004, at 8:14:04
I'm truly sorry you are in so much pain, physical and mental. All I can tell you is that, once the withdrawal was over and all of the effexor was out of my system, I was better. The withdrawal was horrible. But, once the first two weeks of no effexor was over, things began to be better. After the third week, I was feeling somewhat hopeful again. After the fourth week, I was actually thinking about the future.
It's hard, but it can be done. I know that sounds trite, with what you are going through. NONE of this is your fault. NONE of it. Please take care of yourself. Hang on!!
> Optimism (definition: to anticipate the best possible outcome). My body is telling me "don't like being on 1/2 tab a day...want more". I was certain I was on my way to recovery. 3 days into my last of the tapering down: the fog, the vomiting, to "h" with everyone around me (more severe than ever before). I even told a co-worker to make sure they bury me in my wedding dress since no one else wants to wear the "d" thing. I'm so mad at myself for allowing "me" to put this substance into my body in the first place without knowing the severity of withdrawal if I ever had to go off of it. Oh, that's right...the general public or prescribing doctor didn't know that at the time of this "cure all". Not just for depression anymore! Hot flashes, pain, whatever. I'm so beside myself right now I can't write anymore. Effexor sure is great for keeping one in a "quiet state" while everyone around you beats the "s" out of you...and you just let it go...like I've said before, La, la, la, la. Dr. Bob can now knock me off his site as he sees fit. I'm done. This will make that Dave person from a few weeks ago very happy, as he can practice pharmacy without the rest of you knowing if he's legit or not. "Let's be Civil". Hard to do in withdrawal, dah
> > Wrote my first post called "EFFEXOR WITHDRAWAL;YOU CAN DO!
> > I HOPE YOU WILL LOOK IT UP ON A DIFF THREAD. http://www.dr-bob.org/babble/20041002/msgs/398346.html
> > Did'nt really know what I was doing and ended up starting new thread. also on http...babble/20041002/msgs/399260.html I have had excelent results going off slow, and I'm talking from 300mg's a day for long time down over a period of 4 to 5 months. I've tried 2 other times and first time almost got locked up in loonie ben. Hypermania, blacking out in the middle of conversations, triple vision, and flu symptoms. that was only off 75's. Second time ; went too fast and ended up causing myself a mild stroke. Met someone by e-mail on the effexor petion page I found who gave me hope again for getting my life back.(have addresses) The key is very slow and other meds to help with effects. In the overall process I ended up with a bottle of 60 ,10mg prozac, a bunch of 37.5's and alot of 150's I was on. (I also save every pebble and measure in a lg capsul) I am over two months into withdrawal from 300mg's a day to just started a 75 am and a 37.5 pm this week. I do 5 days of prozac with every drop and space at least 3 weeks apart. Also got anti-hystamine sprayer for headackes, nausea pills, and some old panic attack pills,inderal for panic symptoms. God definatly I feel interviened for me and I believe he will do the same for others. After studying other's affects off the threads ,I knew what I needed to suceed. My worst effects are difficulty sleeping and fighting sleep and now waking up "drug out" when I do sleep. Nausea ,only if I do not take prozac first 5 days with a drop. Overall, pretty darn good and I m very excited about getting my life back after the last 4 years. I've had insomnia and been going blind, plus hypermania and agitation for 4 years. Also ,I can still drive this time. I had every side affect on petition except , high blood preasure. Effexor Petition address is http://www.petitiononline.com/effexor/ Very informing on effexor side affects and found Dougs e-mail there. Oh yeah,He has his own web site and story of withdrawals. he just went real slow and took a tranculizer. ( Please excuse my spelling) I sure hope this has been some kind of help for you and hopefully others that read. It's my heart to give others hope ,like I was given. God Bless you. Jubilee